Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Having eczema problem on foot, itching. Suggested to take injection. What to do?

Dear Sir, I am having eczeema type problem on my foot from my child hood , now I am 30yrs old. I do not apply soap & use to wear only cotton shocks on foot. But still it appears yearly about 5 to 6 times with itching and water coming out of it. I used to take pentids and some skin creams and it will be cured with in 10 days. I have consulted doctors some said it is uncurable and recently one doctor suggested to take some injection on that particular area of foot. Sicking your valuable suggesstions.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, you seem to be having a chronic lichenified eczema
Yes there is a treatment for it called intralesional steroid injections which can improve the symptoms but there is no assurance that it may not occur again
but the time period for recurrance is much longer than those with creams
take care
Answered: Fri, 12 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor